# SDR HEED073496

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 5,590 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9550147560
- Part serial: 4954
- Condition: Corroded
- Location: Threads
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL THREADS FOR BANJO FITTING ARE CORRODED. REPLACED UNIT.
